MathSciNet Relay Station
MathSciNet bibliographic data
MR1856178 (2002h:42039) 42B30 (42B20 42B25 42C40)
García-Cuerva, J.; Martell, J. M. Wavelet characterization of weighted spaces. J. Geom. Anal. 11 (2001), no. 2, 241–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement